# SDR AMTA200300768

- Difficulty date: June 12, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N324TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED BATTERY FOR FLASHLIGHT.  (M)
